Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 327, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 9, 2015, 4:55 PM CDT for Tillman County, Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2015, 4:55 PM CDT (21:55 UTC)
- Expired
- May 9, 2015, 5:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 24 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:21 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:09 PM CDT, 46 minutes earlier.
Area forecast discussion, May 9, 4:09 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT MAY 9 2015
.DISCUSSION...
STRONG/SEVERE STORMS WILL CONTINUE TO BE POSSIBLE THROUGH MID
EVENING ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
SUBSTANTIAL SEVERE...INCLUDING TORNADOES POSSIBLE. GREATEST
CONCERN WILL BE OVER WESTERN NORTH TEXAS...NEAR AND SOUTH OF
SEYMOUR AND WICHITA FALLS...OVER TOWARD SOUTH-CENTRAL OKLAHOMA.
SOMEWHAT LOW CONFIDENCE IN DRYLINE CONVECTION AFFECTING WESTERN
OKLAHOMA LATE THIS AFTERNOON AND EVENING...BUT WILL LEAVE POPS
GOING FOR THE POSSIBILITY. MOST OF THE FORCING AND STEERING FLOW
WOULD KEEP CONVECTION JUST NORTH AND WEST OF BODY OF OKLAHOMA.
DEPENDING ON WHAT HAPPENS WITH NORTHERN TEXAS/FAR SOUTHERN
OKLAHOMA CONVECTIVE TRENDS THROUGH THE EVENING INTO OVERNIGHT...
WE COULD SEE CONVECTION REDEVELOPING NEAR THE I-44 CORRIDOR TOWARD
DAYBREAK SUNDAY. IF THERE IS AN MCS TO OUR SOUTH...CHANCES QUITE
LOW. IF CONVECTION DOES NOT SUSTAIN TO OUR SOUTH OR MOVES EAST
QUICKER THAN PROGD...WE COULD SEE ELEVATED LLJ INDUCED ACTIVITY
NEAR THE I-44 CORRIDOR TOMORROW MORNING. SLOW EASTWARD PROGRESS
WOULD BE SEE THROUGH THE DAY SUNDAY WITH MOST OF THE SEVERE RISK
ACROSS EASTERN AND SOUTHEAST OKLAHOMA. HEAVY RAIN/FLOODING APPEARS
TO BE THE PRIMARY CONCERNS FOR WESTERN NORTH TEXAS-SOUTHWEST INTO
CENTRAL OKLAHOMA.
A COUPLE OF DRY DAYS MONDAY AND TUESDAY BEFORE ACTIVE PATTERN
RETURNS MID TO LATE WEEK. ROUNDS OF SEVERE WEATHER APPEAR PROBABLE
WITH FLOODING A DEFINITE AND CONTINUING THREAT. TEMPERATURES WERE
NOT CHANGED SIGNIFICANTLY FROM PREV FCSTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 63 76 51 70 / 40 60 30 0
HOBART OK 57 78 49 71 / 30 20 10 0
WICHITA FALLS TX 63 78 54 73 / 60 60 20 10
GAGE OK 51 74 44 69 / 20 0 10 0
PONCA CITY OK 63 77 49 70 / 30 50 30 0
DURANT OK 68 76 59 75 / 80 80 80 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.
&&
25/11Hazardous weather outlook, May 9, 4:36 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 436 PM CDT SAT MAY 9 2015 OKZ004>048-050>052-TXZ083>090-102130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 436 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS PARTS OF SOUTHERN OKLAHOMA...AND ALL OF WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... THE ENHANCED RISK AREA IS GENERALLY SOUTH OF A LINE FROM HOLLIS TO HOBART TO CHICKASHA TO PAULS VALLEY TO ADA TO COALGATE. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL...WESTERN...AND NORTHERN OKLAHOMA. TIMING... THE MOST SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED IN THE ENHANCED RISK AREA THROUGH 10 PM THIS EVENING. THE RISK FOR SEVERE STORMS IS EXPECTED TO DECREASE AFTER 10 PM THIS EVENING...BUT WILL CONTINUE THROUGHOUT THE NIGHTTIME HOURS. IMPACTS... ...HEAVY RAINFALL AND FLOODING... ...VERY LARGE HAIL UP TO BASEBALL... ...DAMAGING WINDS UP TO 70 MPH... ...FEW TORNADOES THROUGH THIS EVENING MAINLY ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT...BUT ESPECIALLY BEFORE 10 PM THIS EVENING...WHEN THE MORE SIGNIFICANT SEVERE THREAT IS EXPECTED. DISCUSSION... THE SEVERE WEATHER AND FLOODING THREATS THROUGH TONIGHT REMAIN VERY UNCERTAIN. SOME SIGNIFICANT SEVERE THUNDERSTORMS MAY OCCUR THROUGH THIS EVENING...MAINLY ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA WHERE THE AIR IS MOST UNSTABLE. VERY LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE POSSIBLE. A FEW SUPERCELLS MAY OCCUR IN THESE AREAS AND TRANSITION TO CLUSTERS OR LINES. THERE IS A CHANCE THAT A FEW SIGNFICANT SEVERE THUNDERSTORMS MAY FORM OR MOVE INTO WESTERN OKLAHOMA THIS EVENING...MAINLY IN THE 7 PM TO MIDNIGHT TIME FRAME. VERY LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES MAY BE POSSIBLE WITH THIS ACTIVITY. A FEW SUPERCELLS MAY OCCUR IN WESTERN OKLAHOMA AND TRANSITION TO CLUSTERS OR LINES LATER THIS EVENING AS THE LOW LEVEL JET INCREASES. AFTER MIDNIGHT TONIGHT...OVERALL...THE CHANCES FOR SEVERE STORMS WILL DECREASE...HOWEVER THERE WILL BE SOME THREAT FOR SEVERE HAIL... DAMAGING WINDS...AND PERHAPS TORNADOES. STORMS MAY ORGANIZE INTO LARGE CLUSTERS OR LINES. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL OCCUR IN SOME AREAS THROUGH TONIGHT WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL ALSO OCCUR THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY. STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE NEXT WEEK INTO NEXT WEEKEND. .HEAVY RAIN... VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM/MBS
In the hours before
Special weather statement, May 9, 3:54 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT SAT MAY 9 2015
OKZ032-042-043-092130-
COAL OK-PONTOTOC OK-HUGHES OK-
354 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COAL...EAST CENTRAL
PONTOTOC AND SOUTHEASTERN HUGHES COUNTIES UNTIL 430 PM CDT...
AT 352 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF CENTRAHOMA...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
TUPELO...CALVIN...STUART...GERTY AND CENTRAHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3454 9638 3469 9652 3505 9621 3498 9609
3471 9609
TIME...MOT...LOC 2052Z 229DEG 42KT 3468 9639
MAHALESpecial weather statement, May 9, 4:08 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
408 PM CDT SAT MAY 9 2015
OKZ030>032-040>042-092145-
POTTAWATOMIE OK-PONTOTOC OK-HUGHES OK-MURRAY OK-SEMINOLE OK-
GARVIN OK-
408 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATOMIE...
CENTRAL PONTOTOC...SOUTHWESTERN HUGHES...NORTHEASTERN MURRAY...
SOUTHERN SEMINOLE AND EASTERN GARVIN COUNTIES UNTIL 445 PM CDT...
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
FITZHUGH...MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ADA...BYNG...ALLEN...ROFF...FRANCIS...FITZHUGH...SASAKWA...VANOSS AND
SPAULDING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3459 9680 3459 9694 3481 9693 3510 9651
3490 9629
TIME...MOT...LOC 2105Z 228DEG 41KT 3473 9679
MAHALESpecial weather statement, May 9, 4:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 410 PM CDT SAT MAY 9 2015 TXZ085-092145- WILBARGER TX- 410 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILBARGER COUNTY UNTIL 445 PM CDT... AT 408 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF LOCKETT...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3386 9924 3386 9947 3421 9934 3418 9896 TIME...MOT...LOC 2108Z 226DEG 31KT 3405 9928
Special weather statement, May 9, 4:30 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SAT MAY 9 2015
OKZ032-042-043-092200-
COAL OK-PONTOTOC OK-HUGHES OK-
430 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COAL...SOUTHEASTERN
PONTOTOC AND SOUTHERN HUGHES COUNTIES UNTIL 500 PM CDT...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF STONEWALL...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ALLEN...STONEWALL...CALVIN...STUART AND GERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3459 9655 3478 9655 3505 9614 3495 9609
3476 9609
TIME...MOT...LOC 2129Z 247DEG 30KT 3473 9642
MAHALELocal storm report, May 9, 4:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLASH FLOOD 1 SE ADA 34.76N 96.67W
05/09/2015 PONTOTOC OK PUBLIC
ROADS FLLODED AND CARS STALLED. VIA MPING.
&&
DWLocal storm report, May 9, 4:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD NORMAN 35.22N 97.44W
05/09/2015 CLEVELAND OK BROADCAST MEDIA
STREETS FLOODED AND CARS STALLED OUT
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:22 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 7:24 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 8, 7:25 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 4 hr |
| May 8, 7:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more | 56 min |
| May 8, 8:06 PM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 5 days |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Love | 26 days |
| May 8, 8:12 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 38 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 44 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 49 min |
| May 8, 9:06 PM CDT | Tornado Warning | OUN | Hughes | 24 min |
| May 8, 9:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 44 min |
| May 8, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 11 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 8, 11:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 9, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| May 9, 12:47 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| May 9, 1:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 9, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 9, 1:47 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 37 hr |
| May 9, 2:57 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 9, 6:28 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 9, 7:06 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 39 min |
| May 9, 7:07 AM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 9, 7:46 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 29 min |
| May 9, 8:03 AM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 9, 8:16 AM CDT | Special Weather Statement | OUN | Dewey | 44 min |
| May 9, 8:34 AM CDT | Special Weather Statement | OUN | Canadian, Carter, Garvin, Grady, Murray | 26 min |
| May 9, 8:40 AM CDT | Special Weather Statement | OUN | Dewey, Ellis | 35 min |
| May 9, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 9, 9:32 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray | 3 hr |
| May 9, 10:04 AM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 9, 10:37 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 9, 10:38 AM CDT | Special Weather Statement | OUN | Atoka, Marshall | 37 min |
| May 9, 11:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 4 hr |
| May 9, 11:39 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 52 min |
| May 9, 11:57 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 33 min |
| May 9, 12:20 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 9, 12:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| May 9, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 9, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Grady, Stephens | 53 min |
| May 9, 1:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| May 9, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 46 min |
| May 9, 1:17 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more | 3 hr |
| May 9, 1:27 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| May 9, 1:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 9, 1:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 9, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 43 min |
| May 9, 2:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 9, 2:02 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 9, 2:10 PM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 9, 2:14 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 6 hr |
| May 9, 2:15 PM CDT | Special Weather Statement | OUN | Bryan | 30 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 14 min |
| May 9, 2:58 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| May 9, 3:09 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 1 more | 3 hr |
| May 9, 3:18 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 27 min |
| May 9, 3:34 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| May 9, 3:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 9, 4:08 PM CDT | Special Weather Statement | OUN | Pontotoc | 37 min |
| May 9, 4:30 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 9, 4:46 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| May 9, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| May 9, 4:52 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 4 hr |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 49 min |
| May 9, 5:28 PM CDT | Tornado Warning | OUN | Love, Marshall | 32 min |
| May 9, 5:34 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 9, 5:35 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| May 9, 5:49 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 5 hr |
| May 9, 5:49 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| May 9, 6:00 PM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 9, 6:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.